# SDR MASA200600346

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,247 hours, 5,505 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7271 IAD - INBD FLIGHT SPOILER CAUTION MESSAGE.  MAINTENANCE RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
